American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18E30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Jason Lo. Moduli of PT-semistable objects II. Trans. Amer. Math. Soc. 365 (2013) 4539-4573.
Abstract, references, and article information
View Article: PDF

[2] Wei Hu and Changchang Xi. Derived equivalences for $\Phi$-Auslander-Yoneda algebras. Trans. Amer. Math. Soc. 365 (2013) 5681-5711.
Abstract, references, and article information
View Article: PDF

[3] Ragnar-Olaf Buchweitz and Lutz Hille. Hochschild (co-)homology of schemes with tilting object. Trans. Amer. Math. Soc. 365 (2013) 2823-2844.
Abstract, references, and article information
View Article: PDF

[4] Aslak Bakke Buan and Robert J. Marsh. From triangulated categories to module categories via localisation. Trans. Amer. Math. Soc. 365 (2013) 2845-2861.
Abstract, references, and article information
View Article: PDF

[5] Peter Jørgensen and Yann Palu. A Caldero--Chapoton map for infinite clusters. Trans. Amer. Math. Soc. 365 (2013) 1125-1147.
Abstract, references, and article information
View Article: PDF

[6] Alexander Polishchuk and Leonid Positselski. Hochschild (co)homology of the second kind I. Trans. Amer. Math. Soc. 364 (2012) 5311-5368.
Abstract, references, and article information
View Article: PDF

[7] M. Barot, D. Kussin and H. Lenzing. The cluster category of a canonical algebra. Trans. Amer. Math. Soc. 362 (2010) 4313-4330. MR 2608408.
Abstract, references, and article information
View Article: PDF

[8] Paul Balmer. Picard groups in triangular geometry and applications to modular representation theory. Trans. Amer. Math. Soc. 362 (2010) 3677-3690. MR 2601604.
Abstract, references, and article information
View Article: PDF

[9] Changjian Fu and Bernhard Keller. On cluster algebras with coefficients and 2-Calabi-Yau categories. Trans. Amer. Math. Soc. 362 (2010) 859-895. MR 2551509.
Abstract, references, and article information
View Article: PDF

[10] Fan Xu. On the cluster multiplication theorem for acyclic cluster algebras. Trans. Amer. Math. Soc. 362 (2010) 753-776. MR 2551505.
Abstract, references, and article information
View Article: PDF

[11] Claude Cibils and Pu Zhang. Calabi-Yau objects in triangulated categories. Trans. Amer. Math. Soc. 361 (2009) 6501-6519. MR 2538602.
Abstract, references, and article information
View Article: PDF

[12] Oren Ben-Bassat. Twisting derived equivalences. Trans. Amer. Math. Soc. 361 (2009) 5469-5504. MR 2515820.
Abstract, references, and article information
View Article: PDF

[13] Bernt Tore Jensen, Dag Madsen and Xiuping Su. Degeneration of A-infinity modules. Trans. Amer. Math. Soc. 361 (2009) 4125-4142. MR 2500881.
Abstract, references, and article information
View Article: PDF

[14] Volodymyr Mazorchuk, Serge Ovsienko and Catharina Stroppel. Quadratic duals, Koszul dual functors, and applications. Trans. Amer. Math. Soc. 361 (2009) 1129-1172. MR 2457393.
Abstract, references, and article information
View Article: PDF

[15] Yukinobu Toda. Stability conditions and crepant small resolutions. Trans. Amer. Math. Soc. 360 (2008) 6149-6178. MR 2425708.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Karin Baur and Robert J. Marsh. A geometric description of $m$-cluster categories. Trans. Amer. Math. Soc. 360 (2008) 5789-5803. MR 2425691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Amnon Yekutieli and James J. Zhang. Rigid complexes via DG algebras. Trans. Amer. Math. Soc. 360 (2008) 3211-3248. MR 2379794.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Mark Hovey. Erratum to ``Classifying subcategories of modules''. Trans. Amer. Math. Soc. 360 (2008) 2809-2809. MR 2373334.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Adam-Christiaan van Roosmalen. Classification of abelian hereditary directed categories satisfying Serre duality. Trans. Amer. Math. Soc. 360 (2008) 2467-2503. MR 2373322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Claus Michael Ringel and Markus Schmidmeier. The Auslander-Reiten translation in submodule categories. Trans. Amer. Math. Soc. 360 (2008) 691-716. MR 2346468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Leovigildo Alonso Tarrío, Ana Jeremías López and María José Souto Salorio. Construction of $t$-structures and equivalences of derived categories. Trans. Amer. Math. Soc. 355 (2003) 2523-2543. MR 1974001.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Alexander Zimmermann. Self-tilting complexes yield unstable modules. Trans. Amer. Math. Soc. 354 (2002) 2707-2724. MR 1895199.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Birge Huisgen-Zimmermann and Manuel Saorín. Geometry of chain complexes and outer automorphisms under derived equivalence. Trans. Amer. Math. Soc. 353 (2001) 4757-4777. MR 1852081.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Mark Hovey. Classifying subcategories of modules. Trans. Amer. Math. Soc. 353 (2001) 3181-3191. MR 1828603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Mark Hovey. Model category structures on chain complexes of sheaves. Trans. Amer. Math. Soc. 353 (2001) 2441-2457. MR 1814077.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Shoji Yokura. On Cappell-Shaneson's homology $L$-classes of singular algebraic varieties . Trans. Amer. Math. Soc. 347 (1995) 1005-1012. MR 1283567.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Fouad El Zein. Mixed Hodge structures . Trans. Amer. Math. Soc. 275 (1983) 71-106. MR 678337.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1